# SDR 99ZZZX1886

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21JC
- Make and model: Beech 95
- Aircraft serial: TD224
- System (JASC): 3233 · Landing Gear Actuator
- Part: Sector Gear
- Part number: 35810117
- Condition: Failed
- Location: Actuator
- Part time: 6,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION GEAR OPERATION, ADJUSTED DOORS TO FIT TIGHTER, AND ACTUATOR SECTOR SHEARED TEETH.  ACCORDING TO BEECH SHOP MANUAL AND OWNER'S MANUAL, IF GEAR ACTUATOR MOTOR FAILS TO SHUT OFF AFTER GEAR UP OR DOWN POSITIONS, ADJUST OR REPLACE LIMIT SWITCHES.  BUT SHOULD STATE TO ALSO DYE PENETRATE INSPECT LANDING GEAR ACTUATOR SECTOR AND WORM GEARS FOR CRACKS.  THIS IS THE WEAKEST LINK IN THE GEAR SYSTEM SINCE THERE ARE 14 SECTORS BACK ORDERED.
